# SDR AALA2020010329004

- Difficulty date: January 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 23,675 hours, 2,577 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Part number: 7900102
- Part serial: 2110743
- Condition: Failed
- Location: Toilet Flush
- Component: Toilet
- Component part number: S417T10449
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: LAV 4FL-C HAS STRONG URINE ODOR. NO LEAKAGE.***SUPPLEMENTAL ACTION SECT.4, 5 AND 6: REPLACED VACUUM FLUSH TOILET ASSY AT LAV 4F-LC IAW AMM 38-32-01.***(CLOSED)
